# SDR 97ZZZX2024

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8287U
- Make and model: Piper PA-34-220T
- Aircraft serial: 348333027
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Assy
- Part number: 39486803
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION NOTICED PART CRACKED ON AFT WEBBING OF RT MAIN GEAR TRUNNION.  STRIPPED PAINT, DYE  PENETRANT INSPECTION REVEALED A CRACK LOCATED 4.5 INCHES FROM BASE STRETCHING HORIZONTALLY ACROSS SEAM APPROXIMATELY .50 INCH IN LENGTH. THIS AREA HAD A FEW MANUFACTURING GRIND MARKS.
